Transient Distribution of the Length of GI/G/N Queueing Systems

Full text for this resource is not available from the Research Repository.

Hou, Zhenting, Yuan, Chenggui, Zou, Jiezhong, Liu, Zaiming, Luo, Jiaowan, Liu, Guoxin and Shi, Peng (2003) Transient Distribution of the Length of GI/G/N Queueing Systems. Stochastic Analysis and Applications, 21 (3). pp. 567-592. ISSN 0736-2994


In this paper, we first present the backward equations of Markov skeleton processes, which are then applied to GI/G/N queueing systems.Transient distribution of the length of GI/G/N queueing system is obtained.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1081/SAP-120020427
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 1503 Business and Management
Keywords ResPubID19049, Markov skeleton process (MSP), queueing system, (H,Q)-pair, backward equation
Citations in Scopus 10 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login